MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN SCREW MEASURING DEVICE FOR 6.5MM & 7.3MM CANN SCREWS; GAUGE,DEPTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN SCREW MEASURING DEVICE FOR 6.5MM & 7.3MM CANN SCREWS; GAUGE,DEPTH
Model Number 319.70
Medical Device Problem Codes Incorrect Measurement (1383); Use of Device Problem (1670); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: depth gauge measure to 150mm but surgeon are using cannulated screws up to 180mm.It becomes an issue when they use these longer screws.The actual depth gauge has to be exchange for the depth gauge that measure up to 180mm (same product number).This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from canada reports an event as follows:.

Brand Name
CANN SCREW MEASURING DEVICE FOR 6.5MM & 7.3MM CANN SCREWS
Common Device Name
GAUGE,DEPTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9578611
Report Number2939274-2020-00134
Device Sequence Number14169695
Product Code HTJ
UDI-Device Identifier10886982190314
UDI-Public(01)10886982190314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319.70
Device Catalogue Number319.70
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer02/06/2020
Initial Report FDA Received Date01/10/2020
Supplement Report FDA Received Date02/06/2020
Patient Sequence Number1